# SDR SWAA2019101537803

- Difficulty date: September 23, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 25,552 hours, 10,908 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 654A000358
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT DOOR THRESHOLD SUPPORT CORRODED ON AFT END.   R&R SILL WEB IAW SRM AND DWG.
